MathSciNet Relay Station
MathSciNet bibliographic data
MR2598818 (2011e:39029) 39B32 (30D05 34M05)
Yang, Chung-Chun; Laine, Ilpo On analogies between nonlinear difference and differential equations. Proc. Japan Acad. Ser. A Math. Sci. 86 (2010), no. 1, 10–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement